Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What is the recommended treatment and cause for blood,skin and liver infection?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
I use synermox Ta 500/125mg for sinusitus and imovane sleeping tablets. Had sinusitus twice now in 2 months. Also use puraz, collagen tablets for my skin and had botox done on my frown and eyes about 2 months ago. Had a blood test done, cause I just keep getting sick and my skin looks yellow. The blood test show infection in my body....what does that mean? and abnormalities in my liver...what causes that and what is the treatment?
Posted Thu, 12 Apr 2012 in General Health
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for writing to us.

Having Sinusitis twice in two months is not a major health problem. It is quite commonly seen to recur. In most of the cases it is allergic in origin and a fresh exposure to the allergen again flares up the infection in the sinus.

Regarding the infection in the blood and the problem in your liver, you need to send the scanned copies of your reports. You can upload these reports on the right side of the query page, which after going through would help me in suggesting you better.

I would like to provide you with specific suggestions after going through the reports.

Awaiting your response.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor